# SDR DALA2015052303469

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41L LOCATED FR 28+4" IN FWD CARGO COMPARTMENT.    PERFORMED PERMANENT REPAIR ON STRINGER IAW SRM 53-00-13. PARA 4.A STEP 7, FIG 201, SHEET 2.
